Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Neurological - please answer
Aug 18, 2006

I have paresthesia for over 4 months. This happened after I caught a cold which lasted about a week. These pricking/crawling sensations are all over my body including my face/back/butt/thighs. The bottom of my foot feels like it is vibrating. The sensations go from one place to another within seconds.When I stratch with my fingers they tingle and then the feeling goes away. I have been to two neurlogists that did just the physical exam, and checked for for all auto immune diseases and all cell counts. They say I have all my reflexes, and strength and it is anxiety. They put me on effexor but these sensations are still there. I beg them to do tests for my nerves and my back and they won't. Could this be related to anxiety or is the neuropathy. Please advise I can't take this anymore...I am miserable

Response from Dr. Henry

This web forum is exclusively for discussion of the side effects of HIV treatment. What is your HIV status and which HIV medications are you taking?



Previous
Truvada side effects
Next
Sustiva/Truvada and cocaine

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement